# SDR AUS20021099

- Difficulty date: September 30, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Piper PA-25-235
- Engine: Lyc O540H2A5
- Propeller: Mcauly 1A200FA
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Te Flap
- Part time: 13,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT TRAILING EDGE FLAPS SEVERELY CORRODED AT HINGE ATTACHMENT TO MAIN SPAR.
